# SDR ASAA2012091992914

- Difficulty date: September 1, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,782 hours, 5,353 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC 4R LINE SELECT BUTTON INOPERATIVE, R & R F/OS FMCS CDU KEYBOARD. CDU KEYBOARD TEST GOOD.  CDU LAMP TEST GOOD.  REF AMM 34-61-01-400-801.
